PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 2 | 193-198
Tytuł artykułu

Corrigendum and addendum: "On the axiomatic theory of spectrum II"

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main purpose of this paper is to correct the proof of Theorem 15 of [4], concerned with the stability of the class of quasi-Fredholm operators under finite rank perturbations, and to answer some open questions raised there.
Słowa kluczowe
Czasopismo
Rocznik
Tom
130
Numer
2
Strony
193-198
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-11-19
Twórcy
autor
autor
autor
autor
  • Department of Mathematics, The University of Melbourne, Parkville, Victoria 3052, Australia
Bibliografia
  • [1] S. Grabiner, Uniform ascent and descent of bounded operators, J. Math. Soc. Japan 34 (1982), 317-337.
  • [2] V. Kordula, The essential Apostol spectrum and finite dimensional perturbations, Proc. Roy. Irish Acad. Sect. A 96 (1996), 105-110.
  • [3] V. Kordula and V. Müller, On the axiomatic theory of spectrum, Studia Math. 119 (1996), 109-128.
  • [4] M. Mbekhta and V. Müller, On the axiomatic theory of spectrum II, ibid., 129-147.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.